Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$p$-divisibility of certain sets of Bernoulli numbers

Author: Samuel S. Wagstaff
Journal: Math. Comp. 34 (1980), 647-649
MSC: Primary 10A40; Secondary 12A50
MathSciNet review: 559208
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, Ullom has proved an upper bound on the number of Bernoulli numbers in certain sets which are divisible by a given prime. We report on a search for such Bernoulli numbers and primes up to 1000000.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40, 12A50

Retrieve articles in all journals with MSC: 10A40, 12A50

Additional Information

Keywords: Bernoulli numbers, <I>p</I>-divisibility
Article copyright: © Copyright 1980 American Mathematical Society